# SDR 05FDEA01262

- Difficulty date: May 12, 2005
- Submitted: May 16, 2005
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WIN , DROOP LEADING EDGE, TOP SURFACE, FOUND WITH A EXISTING REPAIR DOUBLER AND EXISTING FASTENERS HEAD EMITTING RUST. REPAIRED IAW SRM 57-10-00 FIG. 26 VOL I.
